Über $D'$-divergente Lösungen der Differentialgleichung $x^{(n)}=f(x,x',\ldots,x^{(n-1)};t)$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 83-89
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1973_13_1_a8,
author = {Vor\'a\v{c}ek, Jan},
title = {\"Uber $D'$-divergente {L\"osungen} der {Differentialgleichung} $x^{(n)}=f(x,x',\ldots,x^{(n-1)};t)$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {83--89},
year = {1973},
volume = {13},
number = {1},
mrnumber = {0355221},
zbl = {0312.34026},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a8/}
}
TY - JOUR
AU - Voráček, Jan
TI - Über $D'$-divergente Lösungen der Differentialgleichung $x^{(n)}=f(x,x',\ldots,x^{(n-1)};t)$
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1973
SP - 83
EP - 89
VL - 13
IS - 1
UR - http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a8/
LA - de
ID - AUPO_1973_13_1_a8
ER -
%0 Journal Article
%A Voráček, Jan
%T Über $D'$-divergente Lösungen der Differentialgleichung $x^{(n)}=f(x,x',\ldots,x^{(n-1)};t)$
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1973
%P 83-89
%V 13
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a8/
%G de
%F AUPO_1973_13_1_a8
Voráček, Jan. Über $D'$-divergente Lösungen der Differentialgleichung $x^{(n)}=f(x,x',\ldots,x^{(n-1)};t)$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 83-89. http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a8/